| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk h6: work order search: no similar complaints within associated lots were found.Manufacturer narative: secondary surgical intervention to remove and replace the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault without rotation.The lens was removed and replaced for a longer length lens.Cause of the event is unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H3: lens was returned with liquid in a microcentrifuge vial with residue/debris on the product.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.(b)(4).